Equivalent rate 1/2 quasi-cyclic codes
Data(s) |
1975
|
---|---|
Resumo |
Chen et al. [1] give a list of quasi-cyclic (2m,m) codes which have the largest minimum distance of any quasi-cyclic code, for various values ofm. We present the weight distribution of these codes. It will be seen that many of the codes found by Chen et al. [1] are equivalent in the sense of having identical weight distributions. |
Formato |
application/pdf |
Identificador |
http://eprints.iisc.ernet.in/23978/1/getPDF.pdf Stein, J and Bhargav, V (1975) Equivalent rate 1/2 quasi-cyclic codes. In: IEEE Transactions on Information Theory, 21 (5). pp. 588-589. |
Publicador |
IEEE |
Relação |
http://ieeexplore.ieee.org/search/wrapper.jsp?arnumber=1055430 http://eprints.iisc.ernet.in/23978/ |
Palavras-Chave | #Others |
Tipo |
Journal Article PeerReviewed |